# SDR AALA202103179003

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,283 hours, 14,478 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON RIGHT HORIZONTAL STABILIZERV (1EA). REPLACED ELEVATOR HINGE ARM END FITTING 5 ON RIGHT HORIZONTAL STABILIZER (1EA) PER AMM 55-16-42-400-001-A.
